MathSciNet Relay Station
MathSciNet bibliographic data
MR597686 (82g:16031) 16A64 (16A35)
Tanisaki, Toshiyuki Foldings of root systems and Gabriel's theorem. Tsukuba J. Math. 4 (1980), no. 1, 89–97.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement